Companion Forms Over Totally Real Fields, II
MetadataShow full item record
CitationGee, Toby. 2007. Companion forms over totally real fields, II. Duke Mathematical Journal 136(2): 275-284.
AbstractWe prove a companion-forms theorem for mod \(l\) Hilbert modular forms. This work generalises results of Gross [Gr] and Coleman and Voloch [CV] for modular forms over \(Q\) and gives a new proof of their results in many cases. The methods used are completely different to previous work in this area and rely on modularity lifting theorems and the general theory of deformations of Galois representations.
Citable link to this pagehttp://nrs.harvard.edu/urn-3:HUL.InstRepos:2937560
- FAS Scholarly Articles